UIYB Spring Concert 2024: An Evening of Saint-Saëns

Production Week Schedule

For Performers and Families

Sunday, May 5, 2024 – Spacing Rehearsal

Levels CM3 and Pre-Ballet-2B: Please arrive 10 minutes before the start time of your rehearsal for preparation and warm-up.

Level 3/4/5 Ensemble: Please arrive at 4:45 pm.

Each group will participate in a brief spacing rehearsal. Stay for your level's spacing time. After your group's spacing time ends, you will be dismissed for the evening.

12:15 pm	Creative Movement 2 – class demonstration practice
1:00 pm	Pre-Ballet (Friday)
1:30 pm	Level 1A (Friday)
2:00 pm	Pre-Ballet (Saturday)
2:30 pm	Level 1A (Saturday)
3:00 pm	Level 1B
3:30 pm	Creative Movement 3
4:00 pm	Level 2A
4:30 pm	Level 2B
4:45 pm	Ensemble call time
5:00 pm	Ensemble 3/4/5: Mazurka No. 2 in G Minor, Op. 24
	Ensemble 3/4/5: Bagatelle No. 3: Poco adagio
	Ensemble 3/4/5: Danse Macabre
6:00 pm	Ensemble 4/5 (Monday): Aquarium
	Ensemble 4/5 (Monday): <i>Le Cygne</i>
6:30 pm	Ensemble 4/5 Modern: Bagatelle no. 2 Op. 3
7:00 pm	Ensemble Seniors: Prelude Op. 72
7:30 pm	Pro Solo: Le coucou au fond des bois
	Ensemble Seniors Dismissed
8:00 pm	Remaining Dancers Dismissed

Monday, May 6, 2024 – Tech Rehearsal

Level 3/4/5 Ensemble: Please arrive at 4:45 pm.

4:45 pm	Ensemble call time
5:00 pm	Ensemble and pro warm-up class, onstage (45 min)
5:45 pm	Ensemble 3/4/5: Mazurka No. 2 in G Minor, Op. 24
	Ensemble 3/4/5: Bagatelle No. 3: Poco adagio
	Ensemble 3/4/5: Danse Macabre
7:30 pm	Ensemble 4/5 (Monday): Aquarium
	Ensemble 4/5 (Monday): <i>Le Cygne</i>
8:00 pm	Ensemble 4/5 Modern: Bagatelle no. 2 Op. 3
8:30 pm	Ensemble Seniors: Prelude Op. 72
9:00 pm	Pro Solo: Le coucou au fond des bois
	Ensemble seniors dismissed
9:30 pm	Remaining dancers dismissed

Tuesday, May 7, 2024 – Tech Rehearsal

Levels CM3 and Pre-Ballet-2B: Please arrive 10 minutes before the start time of your rehearsal for preparation and warm-up.

Each group will participate in a brief tech rehearsal. Stay for your group's tech time. After your group's tech time ends, you will be dismissed for the evening.

4:30 pm	1A (Friday): Introduction et marche royale du lion
5:00 pm	Pre-Ballet (Friday): <i>L'Éléphant</i>
5:20 pm	2A: 2 Bagatelles, no. 2
6:00 pm	2B: Bagatelles No. 4 Op. 3
	2B: Gavotte op. 90
6:40 pm	Pre-Ballet (Saturday): Fossiles
7:00 pm	1B: Left Hand Etude #4 Op. 135
7:30 pm	1A (Saturday): <i>Volière</i>
8:00 pm	Creative Movement 3: Pianistes
8:30 pm	Remaining dancers dismissed

Wednesday, May 8, 2024 – Dress Rehearsal 1

Dancers will have assigned seats in the house (audience seating) with family volunteers for Dress Rehearsal 1.

Level 3/4/5 Ensemble: Please arrive at 4:45 pm.

Family Volunteers: Please arrive at 5:30 pm for an informative meeting.

Levels CM3 and Pre-Ballet-2B: Please arrive at 5:50 pm.

4:45 pm	Ensemble call time
5:00 pm	Ensemble and pro warm-up class, onstage (45 min)
5:30 pm	Family volunteer meeting
5:50 pm	CM3 and Pre-Ballet-2B called
6:00 pm	Stage bows – all dancers
6:45 pm	Dress Rehearsal 1
7:45 pm	CM3 and Levels PreB-2B dismissed
	Ensemble touch-ups
8:00 pm	Family volunteers dismissed
8:30 pm	Ensemble dismissed

Thursday, May 9, 2024 – Dress Rehearsal 2

Level 3/4/5 Ensemble: Please arrive at 4:45 pm and go to the downstairs dressing room.

Family Volunteers: Please arrive at 5:20 pm to set up your room.

Levels CM3 and Pre-Ballet-2B: Please arrive at 5:30 pm and go directly to your assigned room.

Dancers will be dismissed after they have returned their costumes and packed up their dressing rooms.

4:45 pm	Ensemble call time
5:00 pm	Ensemble and pro warm-up class, onstage (45 min)
5:20 pm	Family volunteers called
5:30 pm	CM3 and Pre-Ballet-2B called
6:00 pm	Review bows – all dancers
6:30 pm	Dress rehearsal 2
7:30 pm	CM3 and Levels PreB-2B dismissed
	Ensemble touch-ups
7:45 pm	Family volunteers dismissed
8:00 pm	Ensemble dismissed

Friday, May 10, 2024 at 7:30 pm – Performance 1

Level 3/4/5 Ensemble: Please arrive at 4:45 pm and go to the downstairs dressing room.

Family Volunteers: Please arrive at 5:50 pm to set up your room.

Levels CM3 and Pre-Ballet-2B: Please arrive at 6:00 pm and go directly to your assigned room.

Dancers will be dismissed after they have returned their costumes and packed up their dressing rooms.

4:45 pm	Ensemble call time
5:00 pm	Ensemble and pro warm-up class, onstage (1 hr)
5:50 pm	Family volunteers called
6:00 pm	CM3 and Pre-Ballet-2B called
7:00 pm	House opens
7:30 pm	Performance 1
8:30 pm	Dancers dismissed
8:45 pm	Family volunteers dismissed

Saturday, May 11, 2024 at 2:00 pm – Performance 2

Level 3/4/5 Ensemble: Please arrive at 11:45 am and go to the downstairs dressing room.

Family Volunteers: Please arrive at 12:50 pm to set up your room.

Levels CM3 and Pre-Ballet-2B: Please arrive at 1:00 pm and go directly to your assigned room.

Level CM2: Please arrive at 1:40 pm and go to your assigned room.

From 3:00-3:30 pm dancers are invited to take photos in costume with their families in front of the curtain.

Dancers will leave for afternoon break after they have returned their costumes and tidied their dressing rooms.

11:45 am	Ensemble call time
12:00 pm	Ensemble and pro warm-up class, onstage (1 hr)
12:50 pm	Family volunteers called
1:00 pm	CM3 and Pre-Ballet-2B called
1:30 pm	House opens
2:00 pm	Performance 2
3:00 pm	Family pictures in Space Place (30 minutes)
3:30 pm	Afternoon break begins

Saturday, May 11, 2024 at 7:30 pm - Performance 3

Level 3/4/5 Ensemble: Please arrive at 5:45 pm.

Family Volunteers: Please arrive at 6:30 pm to set up your room.

Levels CM3 and Pre-Ballet-2B: Please arrive at 6:40 pm and go directly to your assigned room.

Dancers will be dismissed after they have returned their costumes and cleaned up their dressing rooms.

5:45 pm	Ensemble call time
6:00 pm	Ensemble and pro warm-up class, onstage (30 min)
6:30 pm	Family volunteers called
6:40 pm	CM3 and Pre-Ballet-2B called
7:00 pm	House opens
7:30 pm	Performance 3
8:30 pm	Dancers dismissed

8	:45 pm	Family volunteers dismissed
---	--------	-----------------------------